# SDR ABXA9700910

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779305
- Condition: Cracked
- Location: Bs 801
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE FRAME STA 801 CRACKED AT LONGERON 17R.  REMOVED AND REPLACED CRACKED SECTION OF FRAME IAW DC9 SRM 53-03, FIGURE 32.
